# SDR COMA0360364

- Difficulty date: August 9, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 4,673 hours, 4,375 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Dirty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5711 APU OIL PRESSURE CAUTION MESSAGE.  CLEANED OIL PRESSURE SWITCH AND OPERATED APU WITH NO FAULTS.
